March  2014, 7(1): 57-77. doi: 10.3934/krm.2014.7.57

Inviscid limit behavior of solution for the multi-dimensional derivative complex Ginzburg-Landau equation

1. 

Institute of Applied Physics and Computational Mathematics, Beijing, 100094, China

2. 

Institute of Mathematics, Academy of Mathematics and System Science, Chinese Academy of Sciences, Beijing, 100190, China

Received  September 2013 Revised  October 2013 Published  December 2013

The inviscid limit behavior of solution is considered for the multi-dimensional derivative complex Ginzburg-Landau(DCGL) equation. For small initial data, it is proved that for some $T>0$, solution of the DCGL equation converges to the solution of the derivative nonlinear Schrödinger (DNLS) equation in natural space $C([0,T]; H^s)(s\geq \frac{n}{2})$ if some coefficients tend to zero.
Citation: Yueling Jia, Zhaohui Huo. Inviscid limit behavior of solution for the multi-dimensional derivative complex Ginzburg-Landau equation. Kinetic and Related Models, 2014, 7 (1) : 57-77. doi: 10.3934/krm.2014.7.57
References:
[1]

J.Bourgain, Fourier restriction phenomena for certain lattice subsets and applications to nonlinear evolution equations, part I: Schrödinger equation, part II: The KdV equation, Geom. Funct. Anal., 3 (1993), 107-156, 209-262.

[2]

H. R. Brand and R. J. Deissler, Interaction of localized solutions for subcritical bifurcations, Phys. Rev. Lett., 63 (1989), 2801-2804.

[3]

M. C. Cross and P. C. Hohenberg, Pattern formation outside of equilibrium, Rev. Mod. Phys., 65 (1993), 851-1112. doi: 10.1103/RevModPhys.65.851.

[4]

R. J. Deissler and H. R. Brand, Generation of counterpropagating nonlinear interacting traveling waves by localized noise, Phys. Lett. A, 130 (1988), 293-298. doi: 10.1016/0375-9601(88)90613-5.

[5]

A. Doelman and W. Eckhaus, Periodic and quasi-periodic solutions of degenerate modulation equations, Phys. D, 53 (1991), 249-266. doi: 10.1016/0167-2789(91)90065-H.

[6]

J. Q. Duan and P. Holmes, On the Cauchy problem of a generalized Ginzburg-Landau equation, Nonlinear Anal., 22 (1994), 1033-1040. doi: 10.1016/0362-546X(94)90065-5.

[7]

H. G. Feichtinger, Modulation spaces on locally compact Abelian group, Proc. Internat. Conf. on Wavelet and Applications, (2003), 99-140.

[8]

H. J. Gao and J. Q. Duan, On the initial-value problem for the generalized two-dimensional Ginzburg-Landau equation, J. Math. Anal. Appl., 216 (1997), 536-548. doi: 10.1006/jmaa.1997.5682.

[9]

L. Han, B. Wang and B. Guo, Inviscid limit for the derivative Ginzburg-Landau equation with small data in higher spatial dimensions, Print, arXiv:1004.1221.

[10]

Z. H. Huo and Y. L. Jia, Well-posedness and inviscid limit behavior of solution for the generalized 1D Ginzburg-Landau equation, J. Math. Pures Appl., 92 (2009), 18-51. doi: 10.1016/j.matpur.2009.04.003.

[11]

Z. H. Huo and Y. L. Jia, Global well-posedness for the generalized 2D Ginzburg-Landau equation, J. Differ. Eqns., 247 (2009), 260-276. doi: 10.1016/j.jde.2009.03.015.

[12]

A. D. Ionescu and C. E. Kenig, Global well-posedness of the Benjamin-Ono equation in low-regularity spaces, J. Amer. Math. Soc., 20 (2007), 753-798. doi: 10.1090/S0894-0347-06-00551-0.

[13]

Y. L. Jia, Inviscid limit behavior of generalized 1-D Ginzburg-Landau, submitted.

[14]

C. E. Kenig, G. Ponce, C. Rolvent and L. Vega, The genreal quasilinear untrahyperbolic Schrodinger equation, Advances in Mathematics, 206 (2006), 402-433. doi: 10.1016/j.aim.2005.09.005.

[15]

C. E. Kenig, G. Ponce and L. Vega, Small solutions to nonlinear Schrödinger equation, Ann. Inst. H. Poincaré Anal. Non Linéaire, 10 (1993), 255-288.

[16]

C. E. Kenig, G. Ponce and L. Vega, Well-posedness and scattering results for the generalized Korteweg-de Vries equation via the contraction principle, Comm. Pure Appl. Math., 46 (1993), 527-620. doi: 10.1002/cpa.3160460405.

[17]

C. E. Kenig, G. Ponce and L. Vega, A bilinear estimate with applications to the KdV equation, J. Amer. Math. Soc., 9 (1996), 573-603. doi: 10.1090/S0894-0347-96-00200-7.

[18]

C. E. Kenig, G. Ponce and L. Vega, Smoothing effects and local existence theory for the generalized nonlinear Schrödinger equations, Invent. Math., 134 (1998), 489-545. doi: 10.1007/s002220050272.

[19]

C. E. Kenig, G. Ponce and L. Vega, The Cauchy problem for quasi-linear Schrodinger equations, Invent. Math., 158 (2004), 343-388. doi: 10.1007/s00222-004-0373-4.

[20]

Y. S. Li and B. L. Guo, Global existence of solutions to the derivative 2D Ginzburg-Landau equation, J. Math. Anal. Appl., 249 (2000), 412-432. doi: 10.1006/jmaa.2000.6880.

[21]

T. Ozawa and J. Zhai, Global existence of small classical solutions to nonlinear Schröinger equationsm, Ann. Inst. H. Poincaré Anal. Non Linéaire, 25 (2008), 303-331. doi: 10.1016/j.anihpc.2006.11.010.

[22]

H. Takaoka, Well-posedness for the one dimensional Schrödinger equation with the derivative nonlinearity, Adv. Diff. Eq., 4 (1999), 561-680.

[23]

H. Takaoka, Global well-posedness for Schrödinger equation with derivative in a nonlinear term and data in low-order Sobolev Spaces, Elec. J. Diff. Eq., 2001, 23 pp. (electronic).

[24]

T. Tao, Multilinear weighted convolution of $ L^2 $ functions, and applications to nonlinear dispersive equation, Amer.J. Math., 123 (2001), 839-908. doi: 10.1353/ajm.2001.0035.

[25]

B. X. Wang, The Cauchy problem for critical and subcritial semilinear parabolic equations in $L^r$ (II). Initial data in critial Sobolev spaces $H^{-s,r}$, Nonlinear Anal., 52 (2003), 851-868. doi: 10.1016/S0362-546X(02)00136-0.

[26]

B. X. Wang, B. L. Guo and L. F. Zhao, The global well-posedness and spatial decay of solutions for the derivative complex Ginzburg-Landau equation in $H^1$, Nonlinear Anal., 57 (2004), 1059-1076. doi: 10.1016/j.na.2004.03.032.

[27]

B. Wang and Y. Wang, The inviscid limit of the derivative complex Ginzburg-Landau equation, J. Math. Pures Appl., 83 (2004), 477-502. doi: 10.1016/j.matpur.2003.11.002.

show all references

References:
[1]

J.Bourgain, Fourier restriction phenomena for certain lattice subsets and applications to nonlinear evolution equations, part I: Schrödinger equation, part II: The KdV equation, Geom. Funct. Anal., 3 (1993), 107-156, 209-262.

[2]

H. R. Brand and R. J. Deissler, Interaction of localized solutions for subcritical bifurcations, Phys. Rev. Lett., 63 (1989), 2801-2804.

[3]

M. C. Cross and P. C. Hohenberg, Pattern formation outside of equilibrium, Rev. Mod. Phys., 65 (1993), 851-1112. doi: 10.1103/RevModPhys.65.851.

[4]

R. J. Deissler and H. R. Brand, Generation of counterpropagating nonlinear interacting traveling waves by localized noise, Phys. Lett. A, 130 (1988), 293-298. doi: 10.1016/0375-9601(88)90613-5.

[5]

A. Doelman and W. Eckhaus, Periodic and quasi-periodic solutions of degenerate modulation equations, Phys. D, 53 (1991), 249-266. doi: 10.1016/0167-2789(91)90065-H.

[6]

J. Q. Duan and P. Holmes, On the Cauchy problem of a generalized Ginzburg-Landau equation, Nonlinear Anal., 22 (1994), 1033-1040. doi: 10.1016/0362-546X(94)90065-5.

[7]

H. G. Feichtinger, Modulation spaces on locally compact Abelian group, Proc. Internat. Conf. on Wavelet and Applications, (2003), 99-140.

[8]

H. J. Gao and J. Q. Duan, On the initial-value problem for the generalized two-dimensional Ginzburg-Landau equation, J. Math. Anal. Appl., 216 (1997), 536-548. doi: 10.1006/jmaa.1997.5682.

[9]

L. Han, B. Wang and B. Guo, Inviscid limit for the derivative Ginzburg-Landau equation with small data in higher spatial dimensions, Print, arXiv:1004.1221.

[10]

Z. H. Huo and Y. L. Jia, Well-posedness and inviscid limit behavior of solution for the generalized 1D Ginzburg-Landau equation, J. Math. Pures Appl., 92 (2009), 18-51. doi: 10.1016/j.matpur.2009.04.003.

[11]

Z. H. Huo and Y. L. Jia, Global well-posedness for the generalized 2D Ginzburg-Landau equation, J. Differ. Eqns., 247 (2009), 260-276. doi: 10.1016/j.jde.2009.03.015.

[12]

A. D. Ionescu and C. E. Kenig, Global well-posedness of the Benjamin-Ono equation in low-regularity spaces, J. Amer. Math. Soc., 20 (2007), 753-798. doi: 10.1090/S0894-0347-06-00551-0.

[13]

Y. L. Jia, Inviscid limit behavior of generalized 1-D Ginzburg-Landau, submitted.

[14]

C. E. Kenig, G. Ponce, C. Rolvent and L. Vega, The genreal quasilinear untrahyperbolic Schrodinger equation, Advances in Mathematics, 206 (2006), 402-433. doi: 10.1016/j.aim.2005.09.005.

[15]

C. E. Kenig, G. Ponce and L. Vega, Small solutions to nonlinear Schrödinger equation, Ann. Inst. H. Poincaré Anal. Non Linéaire, 10 (1993), 255-288.

[16]

C. E. Kenig, G. Ponce and L. Vega, Well-posedness and scattering results for the generalized Korteweg-de Vries equation via the contraction principle, Comm. Pure Appl. Math., 46 (1993), 527-620. doi: 10.1002/cpa.3160460405.

[17]

C. E. Kenig, G. Ponce and L. Vega, A bilinear estimate with applications to the KdV equation, J. Amer. Math. Soc., 9 (1996), 573-603. doi: 10.1090/S0894-0347-96-00200-7.

[18]

C. E. Kenig, G. Ponce and L. Vega, Smoothing effects and local existence theory for the generalized nonlinear Schrödinger equations, Invent. Math., 134 (1998), 489-545. doi: 10.1007/s002220050272.

[19]

C. E. Kenig, G. Ponce and L. Vega, The Cauchy problem for quasi-linear Schrodinger equations, Invent. Math., 158 (2004), 343-388. doi: 10.1007/s00222-004-0373-4.

[20]

Y. S. Li and B. L. Guo, Global existence of solutions to the derivative 2D Ginzburg-Landau equation, J. Math. Anal. Appl., 249 (2000), 412-432. doi: 10.1006/jmaa.2000.6880.

[21]

T. Ozawa and J. Zhai, Global existence of small classical solutions to nonlinear Schröinger equationsm, Ann. Inst. H. Poincaré Anal. Non Linéaire, 25 (2008), 303-331. doi: 10.1016/j.anihpc.2006.11.010.

[22]

H. Takaoka, Well-posedness for the one dimensional Schrödinger equation with the derivative nonlinearity, Adv. Diff. Eq., 4 (1999), 561-680.

[23]

H. Takaoka, Global well-posedness for Schrödinger equation with derivative in a nonlinear term and data in low-order Sobolev Spaces, Elec. J. Diff. Eq., 2001, 23 pp. (electronic).

[24]

T. Tao, Multilinear weighted convolution of $ L^2 $ functions, and applications to nonlinear dispersive equation, Amer.J. Math., 123 (2001), 839-908. doi: 10.1353/ajm.2001.0035.

[25]

B. X. Wang, The Cauchy problem for critical and subcritial semilinear parabolic equations in $L^r$ (II). Initial data in critial Sobolev spaces $H^{-s,r}$, Nonlinear Anal., 52 (2003), 851-868. doi: 10.1016/S0362-546X(02)00136-0.

[26]

B. X. Wang, B. L. Guo and L. F. Zhao, The global well-posedness and spatial decay of solutions for the derivative complex Ginzburg-Landau equation in $H^1$, Nonlinear Anal., 57 (2004), 1059-1076. doi: 10.1016/j.na.2004.03.032.

[27]

B. Wang and Y. Wang, The inviscid limit of the derivative complex Ginzburg-Landau equation, J. Math. Pures Appl., 83 (2004), 477-502. doi: 10.1016/j.matpur.2003.11.002.

[1]

Guy V. Norton, Robert D. Purrington. The Westervelt equation with a causal propagation operator coupled to the bioheat equation.. Evolution Equations and Control Theory, 2016, 5 (3) : 449-461. doi: 10.3934/eect.2016013

[2]

Panagiotis Stinis. A hybrid method for the inviscid Burgers equation. Discrete and Continuous Dynamical Systems, 2003, 9 (4) : 793-799. doi: 10.3934/dcds.2003.9.793

[3]

Meina Gao. Small-divisor equation with large-variable coefficient and periodic solutions of DNLS equations. Discrete and Continuous Dynamical Systems, 2015, 35 (1) : 173-204. doi: 10.3934/dcds.2015.35.173

[4]

Thierry Horsin, Peter I. Kogut, Olivier Wilk. Optimal $L^2$-control problem in coefficients for a linear elliptic equation. II. Approximation of solutions and optimality conditions. Mathematical Control and Related Fields, 2016, 6 (4) : 595-628. doi: 10.3934/mcrf.2016017

[5]

Sebastián Ferrer, Martin Lara. Families of canonical transformations by Hamilton-Jacobi-Poincaré equation. Application to rotational and orbital motion. Journal of Geometric Mechanics, 2010, 2 (3) : 223-241. doi: 10.3934/jgm.2010.2.223

[6]

Manuel de León, Juan Carlos Marrero, David Martín de Diego. Linear almost Poisson structures and Hamilton-Jacobi equation. Applications to nonholonomic mechanics. Journal of Geometric Mechanics, 2010, 2 (2) : 159-198. doi: 10.3934/jgm.2010.2.159

[7]

Thierry Horsin, Peter I. Kogut. Optimal $L^2$-control problem in coefficients for a linear elliptic equation. I. Existence result. Mathematical Control and Related Fields, 2015, 5 (1) : 73-96. doi: 10.3934/mcrf.2015.5.73

[8]

Jaume Llibre, Ana Rodrigues. On the limit cycles of the Floquet differential equation. Discrete and Continuous Dynamical Systems - B, 2014, 19 (4) : 1129-1136. doi: 10.3934/dcdsb.2014.19.1129

[9]

Claude Bardos, François Golse, Peter Markowich, Thierry Paul. On the classical limit of the Schrödinger equation. Discrete and Continuous Dynamical Systems, 2015, 35 (12) : 5689-5709. doi: 10.3934/dcds.2015.35.5689

[10]

Kamel Hamdache, Djamila Hamroun. Macroscopic limit of the kinetic Bloch equation. Kinetic and Related Models, 2021, 14 (3) : 541-570. doi: 10.3934/krm.2021015

[11]

John D. Towers. The Lax-Friedrichs scheme for interaction between the inviscid Burgers equation and multiple particles. Networks and Heterogeneous Media, 2020, 15 (1) : 143-169. doi: 10.3934/nhm.2020007

[12]

Naeem M. H. Alkoumi, Pedro J. Torres. Estimates on the number of limit cycles of a generalized Abel equation. Discrete and Continuous Dynamical Systems, 2011, 31 (1) : 25-34. doi: 10.3934/dcds.2011.31.25

[13]

Juhi Jang, Ning Jiang. Acoustic limit of the Boltzmann equation: Classical solutions. Discrete and Continuous Dynamical Systems, 2009, 25 (3) : 869-882. doi: 10.3934/dcds.2009.25.869

[14]

Giuseppe Maria Coclite, Lorenzo di Ruvo. A singular limit problem for the Ibragimov-Shabat equation. Discrete and Continuous Dynamical Systems - S, 2016, 9 (3) : 661-673. doi: 10.3934/dcdss.2016020

[15]

Kay Kirkpatrick. Rigorous derivation of the Landau equation in the weak coupling limit. Communications on Pure and Applied Analysis, 2009, 8 (6) : 1895-1916. doi: 10.3934/cpaa.2009.8.1895

[16]

Giada Basile, Tomasz Komorowski, Stefano Olla. Diffusion limit for a kinetic equation with a thermostatted interface. Kinetic and Related Models, 2019, 12 (5) : 1185-1196. doi: 10.3934/krm.2019045

[17]

Matthieu Alfaro, Arnaud Ducrot. Sharp interface limit of the Fisher-KPP equation. Communications on Pure and Applied Analysis, 2012, 11 (1) : 1-18. doi: 10.3934/cpaa.2012.11.1

[18]

Kuijie Li, Tohru Ozawa, Baoxiang Wang. Dynamical behavior for the solutions of the Navier-Stokes equation. Communications on Pure and Applied Analysis, 2018, 17 (4) : 1511-1560. doi: 10.3934/cpaa.2018073

[19]

Minkyu Kwak, Kyong Yu. The asymptotic behavior of solutions of a semilinear parabolic equation. Discrete and Continuous Dynamical Systems, 1996, 2 (4) : 483-496. doi: 10.3934/dcds.1996.2.483

[20]

Carmen Cortázar, Manuel Elgueta, Fernando Quirós, Noemí Wolanski. Asymptotic behavior for a nonlocal diffusion equation on the half line. Discrete and Continuous Dynamical Systems, 2015, 35 (4) : 1391-1407. doi: 10.3934/dcds.2015.35.1391

2021 Impact Factor: 1.398

Metrics

  • PDF downloads (66)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]